# SDR SWAA2013021912850

- Difficulty date: February 4, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SECTION 589-898 RBL 54.0 HAS CORRSION AT STA 637, 650, 670, 684, 705, 727, 746, 758, 775, AND 790.  EVALUATED MATERIAL LOSS ORIG.100 REMAIN 0 LOSS .100 IS OUT OF LIMITS IAW B717 SRM 53-20-52 AD1.  REMOVED SEAT TRACK SECTION FROM RBL 54 STA 589 TO 898 IAW B717 SRM 51-41-01.  LOCATED AND DRILLED SEAT TRACK 2 EA SECTION 1 EA SPLICES PER SECTION FROM P/N SR09530115-7075 PO 90015631 DIM 234 1/8"X 20" SEC FROM SR09530085-25 PO 790191275, STRAP P/N SR09530085-27 PO 790191275 FITTING P/N SR953005-13 PO 790191355 ON SPLICEP/N 3925837-501 IAW B7177 SRM 53-20-52.  INSTALLED SEAT TRACK SECTION 2 EA END SPLICES RBL 54 BETWEEN STA 589-898 IAW B717 SRM 53-20-52 FIG 201 REPAIR 5.
